Volume 9, issue 4 (2009)

Recent Issues

Volume 23
Issue 9, 3909–4400
Issue 8, 3417–3908
Issue 7, 2925–3415
Issue 6, 2415–2924
Issue 5, 1935–2414
Issue 4, 1463–1934
Issue 3, 963–1462
Issue 2, 509–962
Issue 1, 1–508

Volume 22, 8 issues

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
The equivariant $J$–homomorphism for finite groups at certain primes
1885

Christopher P French

The Seidel morphism of Cartesian products
1951

Rémi Leclercq

Splittings and C–complexes
1971

Mahan Mj, Peter Scott and Gadde Swarup

Khovanov homology for signed divides
1987

Olivier Couture

A proof of the Kauffman–Harary Conjecture
2027

Thomas W Mattman and Pablo Solis

Amalgamations of Heegaard splittings in $3$–manifolds without some essential surfaces
2041

Guoqiu Yang and Fengchun Lei

Injective simplicial maps of the complex of arcs on nonorientable surfaces
2055

Elmas Irmak

A new characterization of Conrad's property for group orderings, with applications
2079

Andrés Navas and Cristóbal Rivas

Appendix: Adam Clay

Hyperbolic groups which fiber in infinitely many ways
2101

TaraLee Mecham and Antara Mukherjee

Converting between quadrilateral and standard solution sets in normal surface theory
2121

Benjamin A Burton

Depth of pleated surfaces in toroidal cusps of hyperbolic $3$–manifolds
2175

Ying-Qing Wu

A smallest irreducible lattice in the product of trees
2191

David Janzen and Daniel T Wise

Symplectic surgeries and normal surface singularities
2203

David T Gay and András I Stipsicz

A combinatorial approach to surgery formulas in Heegaard Floer homology
2225

Eaman Eftekhary

Tangle analysis of difference topology experiments: Applications to a Mu protein-DNA complex
2247

Isabel K Darcy, John Luecke and Mariel Vazquez

Bordism groups of solutions to differential relations
2311

Rustam Sadykov

Thompson's group $F$ and uniformly finite homology
2349

Daniel Staley

Orientation reversal of manifolds
2361

Daniel Müllner

Permutative categories, multicategories and algebraic $K$–theory
2391

A D Elmendorf and M A Mandell

Quasi-convexity and shrinkwrapping
2443

Hossein Namazi

Cohomological rigidity of real Bott manifolds
2479

Yoshinobu Kamishima and Mikiya Masuda

Publication of this issue is now complete.